# SDR GTIA2018110802946

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 40,146 hours, 23,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP-R&R AFT MEGAPHONE IAW AMM 25-65-51. OPS CHECK OK
